# SDR CALA2022092102425

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 73,433 hours, 7,091 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 174503
- Condition: None
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 OVERHEAD CREW REST EMER LT POWER PACK M33119 BATTERY CAP CHECK FAIL. TRANSFER REF NON - ROUTINE WO.1090257 AND ORIG BY V920592
